# SDR GTIA9700214

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FORWARD CARGO COMPARTMENT O/H STATION 370 SPOTS OF CORROSION ON LINER SUPPORT ANGLE FROM 0 TO 16 INCH LEFT OF CENTER.  REMOVED CORROSION AND TREATED IAW DC-9 SRM 51-10-3.  PAINTED IAW 51-10-3B.  (M)
